MathSciNet Relay Station
MathSciNet bibliographic data
MR1486629 (99c:35053) 35J60 (35B27)
Caffarelli, L. A.; Peral, I. On $W\sp {1,p}$ estimates for elliptic equations in divergence form. Comm. Pure Appl. Math. 51 (1998), no. 1, 1–21.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement